Dynamical properties of two-dimensional Kerr cavity solitons

Firth, William J. and Harkness, Graeme K. and Lord, Angus and McSloy, John M. and Gomila, Damià and Colet, Pere (2002) Dynamical properties of two-dimensional Kerr cavity solitons. Journal of the Optical Society of America B, 19 (4). pp. 747-752. ISSN 0740-3224

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

We present the results of our study of the dynamics of two-dimensional Kerr cavity solitons. The solitons are absolutely stable over a substantial parameter domain. We analyze their dynamics beyond the instability boundary, finding regions of stable oscillation and of fivefold or sixfold azimuthal instability. The Hopf oscillation is surprisingly robust, owing to the influence of a lower-amplitude unstable soliton.